# SDR DALA2016122110016

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 51,838 hours, 18,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. MAINTENANCE REINSTALLED EMERGENCY EXIT LENS COVER.
